# SDR CA050222006

- Difficulty date: February 22, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 38,914 hours
- Engine: Cfmint CFM565A1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Open
- Location: Nlg Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) LOWERED THE GEAR HANDLE AND GEAR SHOWED IN TRANSIT, THEN E-CAM FOR GEAR NOT DOWN AND LOCKED.  RECYCLED THE HANDLE AND GEAR CAME DOWN, LANDED WITHOUT INCIDENT.  POST FLT REPORT FLAGS RT NLG DOOR OPEN SENSOR 38GA. INTERCHANGED WITH C1 CARGO PROX SWITCH.  LGCIU TESTED ON SYSTEM 1 AND 2 WITH NO FAULTS. SERV.
